Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Zones of uniform decomposition in tensor products


Author: Alex Jay Feingold
Journal: Proc. Amer. Math. Soc. 70 (1978), 109-113
MSC: Primary 17B10
MathSciNet review: 0472943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {V_\lambda }$ be a finite dimensional irreducible module for a complex semisimple Lie algebra. It is shown that the decomposition of tensor products $ {V_\lambda } \otimes {V_\tau }$ for all dominant integral weights $ \tau $ may be derived from those for a finite set of such $ \tau $. An explicit choice of such a finite set (depending on $ \lambda $) is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B10

Retrieve articles in all journals with MSC: 17B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0472943-2
PII: S 0002-9939(1978)0472943-2
Article copyright: © Copyright 1978 American Mathematical Society